# SDR CA041123003

- Difficulty date: November 23, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 65,574 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Part number: H75C20
- Condition: Burned
- Location: Aft Lav
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOUND WIRE BUNDLE INSIDE TOILET SHROUD BURNING AND SMOKING, C/B SYST 2 WATERLINE HEATER (LAV LIGHTS) POPPED IN AVIONICS BAY.  FURTHER T/S ON WIRING BURNED, FOUND WIRES IDENTIFIED AS H75C20,H75A20, AND H75A20N (GRN) ALL BROKEN FROM SPLICES.  ALSO, HEATER TAPE RINSE LINE B8 NEEDS TO BE REPLACED DUE WIRE BROKEN.
